# SDR 2005UALA01480

- Difficulty date: December 19, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 52,184 hours, 28,266 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EEL LIGHTS ARE INOP FROM ROW 9ABC TO AND INCLUDING THE AFT GALLEY FLOOR LIGHT.  REPLACED FEEDER CABLE.
